# SDR USAAD00143

- Difficulty date: September 6, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: B19867103
- Condition: Broken
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - ONE TAILCONE EVACUATION SLIDE COVER HOLD DOWN STRAP WAS FOUND BROKEN.  MAINTENANCE REPLACED THE STRAP.  (M)
